A new general method of studying linear operator equations of a type of singular integral equations
Doklady Akademii Nauk, Tome 158 (1964) no. 4, pp. 790-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_4_a9,
author = {I. B. Simonenko},
title = {A new general method of studying linear operator equations of a type of singular integral equations},
journal = {Doklady Akademii Nauk},
pages = {790--793},
year = {1964},
volume = {158},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_4_a9/}
}
I. B. Simonenko. A new general method of studying linear operator equations of a type of singular integral equations. Doklady Akademii Nauk, Tome 158 (1964) no. 4, pp. 790-793. http://geodesic.mathdoc.fr/item/DAN_1964_158_4_a9/